# SDR DALA2018062704257

- Difficulty date: June 26, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N872DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31983
- Aircraft time: 4,929 hours, 1,736 cycles
- System (JASC): 2330 · Entertainment System
- Part: Not Reported
- Condition: Inoperative
- Location: Wifi System
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WIFI INOP, F/A REPORTS A SLIGHT ELECTRICAL SMELL DURING RESET ATTEMPT. T/S PER FIM 21-00-00-810-806 AND OPENED CABINET DOORS AROUND TROUBLE AREA NO SMOKE OR ODOR DETECTED A/C OK FOR SVC.
